RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, Number 1, Pages 45–57 (Mi basm216)  

Research articles

Global attractors of non-autonomous difference equations

D. Chebana, C. Mammanab, E. Michettib

a State University of Moldova, Department of Mathematics and Informatics, Chişinău, Moldova
b Department of Economic and Financial Institutions, University of Macerata, Macerata, Italy

Abstract: The article is devoted to the study of global attractors of quasi-linear non-autonomous difference equations. The results obtained are applied to the study of a triangular economic growth model $T\colon\mathbb R^2_+\to\mathbb R^2_+$ recently developed in S. Brianzoni, C. Mammana and E. Michetti [1].

Keywords and phrases: triangular maps, non-autonomous dynamical systems with discrete time, skew-product flow, global attractors.

Full text: PDF file (231 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: Primary 34C35, 34D20, 34D40, 34D45, 58F10, 58F12, 58F39; Secondary 35B35, 35B40
Received: 15.11.2007
Revised: 23.11.2008
Language: English

Citation: D. Cheban, C. Mammana, E. Michetti, “Global attractors of non-autonomous difference equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, no. 1, 45–57

Citation in format AMSBIB
\Bibitem{CheMamMic09}
\by D.~Cheban, C.~Mammana, E.~Michetti
\paper Global attractors of non-autonomous difference equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2009
\issue 1
\pages 45--57
\mathnet{http://mi.mathnet.ru/basm216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2532245}
\zmath{https://zbmath.org/?q=an:1187.39004}


Linking options:
  • http://mi.mathnet.ru/eng/basm216
  • http://mi.mathnet.ru/eng/basm/y2009/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:145
    Full text:33
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019